# SDR SWAA2016091507824

- Difficulty date: September 13, 2016
- Submitted: September 16, 2016
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 44,772 hours, 26,090 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 702106454052
- Part serial: 5178
- Condition: Faulty
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DIVERSION, DECLARED EMERGENCY BURNING ODOR REPORTED IN THE CABIN AND FLIGHT DECK.  R & R CABIN RECIRCULATION FAN IAW MM.
